MathSciNet Relay Station
MathSciNet bibliographic data
MR2449092 (2009m:33048) 33E17 (34M55)
Wong, R.; Zhang, H. Y. On the connection formulas of the third Painlevé transcendent. Discrete Contin. Dyn. Syst. 23 (2009), no. 1-2, 541–560.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement